# SDR ASAA2019120971539

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 15,017 hours, 4,826 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt C/P Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW "OVERHEAT" AT FL320. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH LIGHT EXTINGUISHED AFTER 3-4 MINUTES OFF.
